WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 18 HOLES/386MM-RIGHT; APPLIANCE,FIXATION,NAIL
Back to Search Results |
| Model Number |
02.001.328 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Unknown implant date in (b)(6) 2019.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent revision due to broken locking compression plate (lcp) curved condylar plate.It has eleven (11) screws.There were no fragments generated from the broken device.Broken device was removed without any problem and replaced with another plate.Patient outcome was unknown.Concomitant device reported: unknown locking screws (part # unknown, lot # unknown, quantity # 8).Unknown cortex screws (part # unknown, lot # unknown, quantity # 3).This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The 4.5mm lcp® curved condylar plate 18 holes/386mm-right (p/n: 02.001.328, lot number: 6450452) was received at us cq.Upon visual inspection, the plate is broken into two pieces at combi hole #9.A dimensional inspection was not performed due to post-manufacturing damage.This complaint is confirmed as the plate is broken at combi hole #9.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part number: 02.001.328.Lot number: 6450452.Part manufacture date: 19-aug-2010.Manufacturing location: elmira.Part expiration date: n/a.Dhr record review: a review of the device history record revealed one nonconformance (ncr 1128633) written against the inspection sheet used during the inspect ii operation of 4.5mm lcp® curved condylar plate 18 holes/386mm-right parts.An engineering/technical evaluation determined the parts from lot 6450452 were conforming.Since all parts were conforming, ncr 1128633 is not relevant to this complaint.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.